Research Repository

Robust H∞ Output Feedback Control Design for Takagi-Sugeno Systems with Markovian Jumps: A Linear Matrix Inequality Approach

Nguang, Sing Kiong and Shi, Peng (2006) Robust H∞ Output Feedback Control Design for Takagi-Sugeno Systems with Markovian Jumps: A Linear Matrix Inequality Approach. Journal of Dynamic Systems Measurement and Control, 128 (3). pp. 617-625. ISSN 0022-0434

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID18984, robust H-infinity, feedback control, Takagi-Sugeno Systems, Markovian Jumps, linear matrix inequality
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Dec 2011 21:43
Last Modified: 21 Dec 2011 21:43
URI: http://vuir.vu.edu.au/id/eprint/3052
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar